Skip to Content

Nicoderm CQ - can a nicotine patch make my menstural periods mess up?

Responses (1)

blaze22 4 Mar 2011

Yes it can, it is listed as a side effect and after seeing all of the side effects, me and me only I don't see how in the world this could be any better than putting an actual ciggarette to your mouth. Am I advocating to continue to smoke no, but my goodness I don't have 1/2 those effects with the ciggarette. I feel it is best to taper down to where you are on just 1 cig a day and then quit all together, it is possible without all these other drugs... I've done it, but yes started back... go to www.canadameds.com and it gives you pretty informative information about the nico patch as well as this site should have this info as well... if it get's to be too bothersome I would speak with your medical professional about it... especially if you are on some type of birth control... blaze22... hope this was useful...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions